Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suggest treatment for erectile dysfunction

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
i have hardly any feeling in my penis and it doesn't get hard all the way. I've tried virgra once and it didn't work at all. also my cum output seems very low and it takes me forever to cum because my penis doesn't get totally stiff. any suggestions?
Posted Wed, 26 Mar 2014 in General Health
Answered by Dr. Som Biswas 58 minutes later
Brief Answer: Use Alprostadil or Pumps. Detailed Answer: Hi, I understand your concerns. If viagra is not working i would suggest injection Alprostadil which is given at base of your penis. Do not worry . It will be not as painful as you think. For guys who prefer not to inject themselves or have a fear of needles, a suppository called MUSE—containing the drug alprostadil—is also available, though it is not considered as effective as the shots. Also Penis vacuum pumps happen to be quite effective at increasing blood flow to the penis and they're available over-the-counter at relatively low cost. The process of pumping air out of the tube pulls blood into the erectile tissue. To stay erect after removing the tube, it's a good idea to slip a constriction ring over the base of the penis. I would suggest you try Alprostadil and if it also does not work use pumps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor